Rationality of the probabilistic zeta functions of finitely generated profinite groups

Duong Hoang Dung, Andrea Lucchini

Research output: Contribution to journalArticle

2 Citations (Scopus)


We prove that if the probabilistic zeta function PG(s) of a finitely generated profinite group G is rational and all but finitely many nonabelian composition factors of G are groups of Lie type in a fixed characteristic or sporadic simple groups, then G contains only finitely many maximal subgroups.

Original languageEnglish
Pages (from-to)317-335
Number of pages19
JournalJournal of Group Theory
Issue number2
Publication statusPublished - Mar 1 2014


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this